Idiopathic granulomatous appendicitis: a report of three consecutive cases

Gu, Ji and Allan, Christopher (2010) Idiopathic granulomatous appendicitis: a report of three consecutive cases. ANZ Journal of Surgery, 80 3: 201-201. doi:10.1111/j.1445-2197.2010.05237.x


Author Gu, Ji
Allan, Christopher
Title Idiopathic granulomatous appendicitis: a report of three consecutive cases
Journal name ANZ Journal of Surgery   Check publisher's open access policy
ISSN 1445-1433
Publication date 2010-03-04
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1111/j.1445-2197.2010.05237.x
Volume 80
Issue 3
Start page 201
End page 201
Total pages 1
Place of publication Melbourne, Australia
Publisher Wiley-Blackwell Publishing Asia
Collection year 2011
Language eng
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collections: Non HERDC
School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 09 Mar 2011, 13:56:08 EST by Debbie Banks on behalf of School of Medicine